# SDR MALA010277

- Difficulty date: March 17, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR INTRANSIT LIGHT REMAINS ILLUMINATED AFTER SELECTING GEAR UP.  AIR RETURN TO DTW.  MAINTENANCE PERFORMED TROUBLESHOOTING OF LANDING GEAR EXTENSION AND RETRACTION SYSTEMS.  FOUND RT MLG UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED RT UPLOCK SWITCH SF340MM 32-61-15-2.  PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION SYSTEM.  ALL CHECKS GOOD.
